Social Anxiety Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
154,229 Posts
Yes, I do. In 2004-2005, I was still being diagnosed. I was put on Lexapro, and then Paxil when that did not work enough. I was up 50mg of Paxil a day. That was eventually decreased to 20mg, where I was for about three years until a few weeks ago.

My doc retired and left the place where I went. She gave me six months of medication, which would run out in August in hopes I could find a new doctor. Well, crunch time. I noticed I had 30 tablets left in mid-July, only one month's worth left and hadn't found a doctor - actually due to group and individual therapy, I was still improving! With Paxil, withdrawal is a huge issue, so I suddenly found myself in a quandry.

The two doctors I contacted said they could not see me until at least late August, which means my meds run out and withdrawal, you know the drill. I ended up halving my dosage - 10mg. That way (1) the effects of withdrawal, should I have them, are decreased and (2) I would have medication through mid-September instead of mid-August. ***Please don't try this - I do NOT recommend or endorse it!!!

Fortunately, I did find a doctor for med management, but it may be the second or third week of August before they can see me - I am on the cancellation list so I could get an opening before then.

At any rate, I noticed that while I do have a little more anxiety (like a 3 on the Richter scale), I am able to press through the nerves and get things done with motivation. I actually do feel a little more to the point where I have teared up a few times when my meds would suppress that. Imagine being able to cry?!?! It took a lot to get me to cry before and it would not last long - I mourned the loss of my father and at times felt like a zombie (why am I NOT crying?). It was probably best at the time because I literally took on a tsunami of responsbility and needed the anxiety suppression.
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top